Header

UZH-Logo

Maintenance Infos

On isospectral potentials on tori


Gordon, C; Kappeler, T (1991). On isospectral potentials on tori. Duke Mathematical Journal, 63(1):217-233.

Statistics

Citations

Dimensions.ai Metrics
7 citations in Web of Science®
6 citations in Scopus®
6 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1991
Deposited On:18 Feb 2010 11:12
Last Modified:21 Feb 2018 08:27
Publisher:Duke University Press
ISSN:0012-7094
OA Status:Closed
Publisher DOI:https://doi.org/10.1215/S0012-7094-91-06310-6
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1106944
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0732.35064

Download

Full text not available from this repository.
View at publisher